# SDR 02FDEA00072

- Difficulty date: January 26, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA MISSING & 10 EA DISHED FASTENERS IN EXTERNAL FUSELAGE SKIN, BS 1168-1183 AT STR 30.  R&R STR PER SRM 53-10-3 FIG 1.
